# SDR BSY2003F00000

- Difficulty date: December 9, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N4UE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152061
- Engine: Lyc TIO540*
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: 487155
- Condition: Inoperative
- Location: Gear Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WOULD NOT GO UP.  FOUND SOLENOID IN GEAR HANDLE, INOPERATIVE.  REMOVE AND REPLACE SOLENOID IN GEAR HANDLE, CYCLED GEAR OPS CHECK GOOD
